I am hiv positive and I am taking the medicine

Patient : I am hiv positive and I am taking the medicine triumeq, so I would like to know if I could smoke weed?
Doctor :   Hello, Thank you for your medical query at AsktheDoctor.com I understand your concern. I will advise against it, ho wever, if it is only once nothing should happen. Make sure you do not overdo it, as it will cause severe gastric problems and insomnia. It is better to avoid it as far as possible. Hope this was helpful, Regards.

Related Q&A

Q: Hi, I had blood in my stool around 1 year ago, I saw a GI doctor and he said it was hemorrhoids. I used a supposito...

Q: I am currently having extreme bowel problems, extreme constipation, it seems as though my bowel has stopped working. ...

Q: I have been having abdominal pain in various pars of the abdomen, but mostly on the left side underneath the ribcage ...

Q: I was on antibiotics 3 months ago. Since then my stomach hasn't been the same. I've had thrush, gagging and retching,...

Q: I began belching about 4 months ago and my throat became red and has stayed red for 4 months I have been to my doctor...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews